# SDR FDEA200912154472

- Difficulty date: December 15, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, NR 3 SLAT, T/E WEDGE UPPER SURFACE HAS SEVERAL DENTS FROM MID SECTION TO INBD EDGE. SEVERAL DENTS FOUND TO BE OUT OF LIMITS IAW SRM 57-43-01, PAGE 103, PARA. M, DUE TO PROXIMITY TO EACH OTHER. DENTED AREA REPAIRED IAW SRM 51-70-10, BONDED DOUBLER, AT NR 3 SLAT, UPPER SURFACE, BETWEEN MID SECTION AND INBD EDGE.  THIS REPAIR IS CLASSIFIED AS A CAT. "A" MAJOR REPAIR.
